I have scolilis and moderate arthritis in my neck, lower back and both wrists been taking 2 Norco 5/325mg in the morning two at night, never more than 4/day going on 10 years and now my doctor wants me off! I used to take 6-8 500mg Aspirin every day and I have tried Tylenol, Advil but Nothing works for me as well as the Norco. Am I wrong in not wanting to quit after 10 years? I know all the side effects but what medicine doesn't have any side effects? I am 67 years old and the Norco allows me to function without the constant pain I have everyday.
Zdforme777; I am sorry you're having to go through this, Sadly I'm sure you have heard of all the problems with Opiates on the news and they are going way overboard on the people that really do need these pain medications. Hopefully your doctor well do it right and taper you off slowly. But in the mean time ask your doctor about a pain clinic, These clinics have doctors that strictly work with people like us that are in chronic pain. And depending on what they give you to help you control your pain you have to sign a contract that you well not get any pain medications from anyone but them and what they well allow you to take and you have to go in and pick up a prescription every time in most cases. But it is a lot better than having to live in constant pain. Ask your doctor about one of these clinics or look them up in the phone book and also make sure your Insurance company well cover the clinic. That the doctor is in or that they are a member of you Insurance you don't need any more surprises. Good luck Chuck1957
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2011 • 2 answers
Posted 15 Feb 2012 • 2 answers
Posted 26 May 2015 • 1 answer
Over ten years I've been taking Norco 10 325 . Over the years it stopped working as well and my doc?
Posted 10 Jul 2016 • 1 answer
Posted 24 Oct 2017 • 0 answers